Criterion for the uniqueness of a solution of the Darboux-Protter problem for multidimensional Hyperbolic equations with Chaplygin operator

Authors

  • S. A. Aldashev Актюб. гос. ун-т им. К. Жубанова, Казахстан

Abstract

We obtain a criterion for the uniqueness of a regular solution of the Darboux-Protter problem for multidimensional hyperbolic equations with Chaplygin operator. We also prove a theorem on the uniqueness of solutions of the dual problem.

Published

25.08.2004

Issue

Section

Short communications

How to Cite

Aldashev, S. A. “Criterion for the Uniqueness of a Solution of the Darboux-Protter Problem for Multidimensional Hyperbolic Equations With Chaplygin Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 8, Aug. 2004, pp. 1119–1127, https://umj.imath.kiev.ua/index.php/umj/article/view/3826.